# SDR HYIA201341220001

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 28,101 hours, 32,600 cycles
- System (JASC): 2140 · Heating System
- Part: Heater Pump
- Part number: 721526
- Part serial: 1111131
- Condition: Leaking
- Location: Cockpit
- Part time: 22 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT DURING FLIGHT.  R & R HEATER FUEL PUMP IAW SERVICE MANUAL, LEAK CHECKED GOOD.
